# SDR REXA2013080301551

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 22,375 hours, 19,910 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU 16000 FT, ACFT JERKED ABRUPTLY LATERALLY DISPLACING ABOUT 10-20 DEGREES.  ISSUE CONTINUED TO GET MORE VIOLENT AND VERY ABRUPT.  DISCONNECTED THE YAW DAMPER AND ASSUMED MANUAL CONTROL.  RUDDER TRIM SEEMED TO INITALLY WORK NORMAL BUT AS THE PROBLEM WORSENED, TRIMMING MADE THE BRICK DISPLAY MOVE IN THE OPPOSITE DIRECTION, DISCONNECTING THE YD DID NOT MAKE ANY DIFFERENCE.  ACFT WAS FLYING UNCOORDINATED WITH CONSTANT UNCOMMANDED RUDDER INPUTS.  MECHANICS REPLACED FCC 1 & 2 AND YAW DAMP ACTUATORS 1 AND 2.
